# SDR UALA2011021100721

- Difficulty date: February 11, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,188 hours, 25,231 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N2039
- Part serial: 70
- Condition: Unlaced
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE PACK IS UNLACED, FOUND ON OPEN UP.   REPLACED LT OVERWING SLIDE PACK IAW MM.
